RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 5, Pages 106–116 (Mi mais335)  

Exact Values of Widths of Some Functional Classes in $L_{2}$ and Minimization of the Constants in Inequalities of Jackson–Stechkin Type

G. A. Yusupov

Tajik National University, Rudaki Av., 17, Dushanbe city, 734025, Tajikistan

Abstract: In this paper, it is considered the extremal problem of finding the exact constants in inequalities of Jackson–Stechkin type between the best approximations of periodic differentiable functions $f\in L_{2}^{(r)}[0,2\pi]$ by trigonometric polynomials, and the average values with a positive weight $\varphi$ moduli of continuity of $m$th order $\omega_{m}(f^{(r)}, t),$ belonging to the space $L_{p},  0<p\le2$. In particular, the problem of minimizing the constants in these inequalities over all subspaces of dimension $n,$ raised by N. P. Korneychuk, is solved. For some classes of functions defined by the specified moduli of continuity, the exact values of $n$-widths of class
\begin{equation*} L_{2}^{(r)}(m,p,h;\varphi):=\{f\in L_{2}^{(r)}: (\int\limits_{0}^{h}\omega_{m}^{p}(f^{(r)};t)_{2} \varphi(t)dt)^{1/p} \hspace{-1.7mm}(\int\limits_{0}^{h}\varphi(t)dt)^{-1/p}\le1\} \end{equation*}
are found in the Hilbert space $L_2,$ and the extreme subspace is identified. In this article, the results are shown which are the extension and the generalization of some earlier results obtained in this line of investigation.

Keywords: best approximations, module of continuity of $m$th order, $n$-widths.

Full text: PDF file (408 kB)
References: PDF file   HTML file
UDC: 517.5
Received: 08.04.2013

Citation: G. A. Yusupov, “Exact Values of Widths of Some Functional Classes in $L_{2}$ and Minimization of the Constants in Inequalities of Jackson–Stechkin Type”, Model. Anal. Inform. Sist., 20:5 (2013), 106–116

Citation in format AMSBIB
\Bibitem{Yus13}
\by G.~A.~Yusupov
\paper Exact Values of Widths of Some Functional Classes in $L_{2}$ and Minimization of the Constants in Inequalities of Jackson--Stechkin Type
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 5
\pages 106--116
\mathnet{http://mi.mathnet.ru/mais335}


Linking options:
  • http://mi.mathnet.ru/eng/mais335
  • http://mi.mathnet.ru/eng/mais/v20/i5/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:132
    Full text:53
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020